On automorphisms of plane groups
Doklady Akademii Nauk, Tome 155 (1964) no. 1, pp. 57-60
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_155_1_a14,
author = {H. Zieschang},
title = {On automorphisms of plane groups},
journal = {Doklady Akademii Nauk},
pages = {57--60},
year = {1964},
volume = {155},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_155_1_a14/}
}
H. Zieschang. On automorphisms of plane groups. Doklady Akademii Nauk, Tome 155 (1964) no. 1, pp. 57-60. http://geodesic.mathdoc.fr/item/DAN_1964_155_1_a14/